THE EXTREME HOSTS OF EXTREME SUPERNOVAE

Record Type

  • Journal Articles

Full Title

  • THE EXTREME HOSTS OF EXTREME SUPERNOVAE

Author(s)

  • Neill J, Sullivan M, Gal-Yam A, Quimby R, Ofek E, Wyder T, Howell D, Nugent P, Seibert M, Martin D, Overzier R, Barlow T, Foster K, Friedman P, Morrissey P, Neff S, Schiminovich D, Bianchi L, Donas J, Heckman T, Lee Y, Madore B, Milliard B, Rich R, Szalay A

Publication Title

Publication Title (abbreviated)

  • ASTROPHYS J

Publication Date

  • 2011 Jan 20

DOI

  • 10.1088/0004-637X/727/1/15

ISSN

  • 0004-637X

Volume

  • 727

Issue

  • 1

Page Count

  • 7

Article Number

  • 15

Keyword(s)

Citation

  • Neill J, Sullivan M, Gal-Yam A, Quimby R, Ofek E, Wyder T, Howell D, Nugent P, Seibert M, Martin D, et al. THE EXTREME HOSTS OF EXTREME SUPERNOVAE. ASTROPHYS J. 2011;727 (1):7.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used

More usage information may be available at SHERPA/RoMEO